# SDR UPS01236904

- Difficulty date: September 15, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDT INSPECTION FOUND CRACK INDICATION AT BS 880 LBL18-19. STOP DRILLED AND HFEC, CRACK CONTAINED. REPAIRED IAW EO B727-5310-04 60.
